The Michigan Mathematical Journal

Actions of ${\rm SU}(2)$ on $S^7$.

Deane Montgomery

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 31, Issue 2 (1984), 191-195.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003023

Digital Object Identifier
doi:10.1307/mmj/1029003023

Mathematical Reviews number (MathSciNet)
MR752255

Zentralblatt MATH identifier
0586.57020

Subjects
Primary: 57S25: Groups acting on specific manifolds
Secondary: 57S15: Compact Lie groups of differentiable transformations

Citation

Montgomery, Deane. Actions of ${\rm SU}(2)$ on $S^7$. Michigan Math. J. 31 (1984), no. 2, 191--195. doi:10.1307/mmj/1029003023. https://projecteuclid.org/euclid.mmj/1029003023


Export citation